About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 918569, 10 pages
http://dx.doi.org/10.1155/2013/918569
Research Article

Stochastic Delay Population Dynamics under Regime Switching: Global Solutions and Extinction

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 January 2013; Accepted 26 March 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a delay Lotka-Volterra model under regime switching diffusion in random environment. By using generalized Itô formula, Gronwall inequality and Young’s inequality, some sufficient conditions for existence of global positive solutions and stochastically ultimate boundedness are obtained, respectively. Finally, an example is given to illustrate the main results.